Alert archive / Ohio / Special Weather Statements in 2025
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Jul 30, 2025, 9:21 PM EDT for Huron County, Ohio. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2025, 9:21 PM EDT (01:21 UTC)
- Expired
- Jul 30, 2025, 10:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Cleveland, OH
- Hail
- 0.25 in
- Wind
- 50
County Huron County, OH
The radar
The Cleveland radar (KCLE), 84 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
193
WWUS81 KCLE 310121
SPSCLE
Special Weather Statement
National Weather Service Cleveland OH
921 PM EDT Wed Jul 30 2025
OHZ018-019-310215-
Seneca OH-Huron OH-
921 PM EDT Wed Jul 30 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN HURON AND NORTHEASTERN
SENECA COUNTIES THROUGH 1015 PM EDT...
At 921 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bellevue, or 14 miles west of Norwalk, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Norwalk, Bellevue, Willard, Monroeville, North Fairfield, and Flat
Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4126 8296 4125 8284 4129 8284 4129 8283
4119 8249 4100 8269 4121 8303
TIME...MOT...LOC 0121Z 300DEG 18KT 4120 8288
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$
77What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Jul 30, 7:58 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 30, 7:58 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
758 PM EDT Wed Jul 30 2025
.SYNOPSIS...
Low pressure will track along a cold front in the Ohio Valley
tonight and Thursday. Canadian high pressure will build south
from the Upper Midwest and northern Great Lakes Thursday night
and Friday. This high will persist across the region through the
weekend.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
Big changes in the weather pattern will take place over the next
24 hours, setting the stage for an extended break from the
prolonged humidity that has been common in Summer 2025. But
first, we will need to get through a period of active weather.
Visible satellite and water vapor loops this afternoon show a
significant mid/upper shortwave trough progressing through the
Upper Midwest. A Mesoscale Convective System (MCS) developed in
response to this feature last night, and the remnants of this
system are currently over Lake Michigan and northern/central
Illinois. There is some potential for the leading edge of this
complex to re-intensify late this afternoon and evening, or the
remnant outflow boundary could generate new convection as it
approaches NW Ohio since it has a large cold pool. Current
temperatures in the mid/upper 80s with dew points in the upper
60s to low 70s is building up modest instability (MLCAPE around
1000 J/Kg) across our region, but poor mid-level lapse rates are
preventing better instability. Nevertheless, it is still enough
for convection to reach NW Ohio this evening, so increased PoPs
from the previous forecast. Mid-level flow will increase as the
shortwave approaches this evening, and the latest RAP
mesoanalysis suggests 30-40 knots of effective bulk shear by
00Z. Given this improved shear and modest instability, a few
severe storms with damaging winds cannot be ruled out in the
roughly 23-02Z timeframe this evening, and current DCAPE values
above 1200 J/kg will aid in gusty winds. The good news is that
decreasing instability with sunset will keep the severe threat
fairly isolated, but many areas could at least see 30-40 knot
wind gusts in NW and north central Ohio this evening as the
convection moves eastward. The updated SWODY1 expanded the
Marginal Risk into NW Ohio this evening, and that looks
reasonable. Any thunderstorms will also produce locally
torrential rain given the high dew points, PWATs in the 1.50 to
2.00 inch range, deep warm cloud layers, and skinny CAPE
profile.
That heavy rain threat is the bigger forecast problem (and
higher confidence) late tonight and Thursday. As the
aforementioned mid/upper shortwave trough swings into the Great
Lakes tonight, additional jet energy will deepen and dig a
longwave mid/upper trough axis across the Great Lakes and Ohio
Valley tonight through Thursday night. This will support a
surface wave developing on the cold front currently located over
the Ohio Valley, and this wave/low will slowly track from
central Illinois/Indiana Thursday morning through West Virginia
by early Thursday night. Increasing warm/moist advection and
isentropic ascent ahead of the low late tonight and Thursday
morning in an already moist environment will cause widespread
rain and pockets of convection to develop well north of the
front. The upper jet support mentioned above as the trough digs
will lead to impressive mid-level (700-500 mb) frontogenesis
north of the boundary, so an axis of heavy rain is looking
increasingly likely late tonight and Thursday morning, with
elevated instability and associated convection boosting amounts.
Both PWAT and Integrated Vapor Transport (IVT) values are
forecast to exceed the 90th percentile of daily climatology
Thursday, and this along with the continued deep warm cloud
layers will further support heavy rain. The latest HREF PMM QPF
paints the most persistent axis over NW Ohio, Lake Erie, and
parts of north central Ohio where a solid 1 to 2.5 inches and
locally higher amounts are possible, so flooding of low-lying
and poor drainage areas and creaks/streams is possible. WPC has
a marginal risk for excessive rainfall areawide late tonight
and Thursday, so will see if this risk increases. It is
certainly trending that way. All areas will see rain Thursday
morning into at least early afternoon as the axis of rain and
embedded convection slowly sinks south and eastward, so there
will even be periods of heavy rain in NE Ohio and western PA, it
just may not last as long as in NW Ohio. Held off on Flood
Watches at this point given some uncertainty in the exact
placement of the heaviest QPF axis, but significantly increased
PoPs to categorical late tonight and Thursday to reflect the
much wetter trend to the forecast.
Drier air will gradually work in Thursday afternoon and evening
as the wave departs toward the Mid Atlantic, but maintained at
least chance to slight chance PoPs through much of Thursday
night before the large Canadian high finally builds in by Friday
morning. As stated, the humid airmass will continue tonight and
Thursday, with low temperatures staying in the mid/upper 60s
tonight, but rain and clouds will help keep high temperatures in
the low/mid 70s Thursday afternoon. The dry airmass finally
arrives Thursday night, with lows falling into the mid 50s/low
60s.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
The well-advertised cool, pleasant, and dry weather will take
hold Friday through the weekend as mid/upper troughing continues
across the eastern CONUS downstream of highly amplified
mid/upper ridging over the Rockies. This combined with a large
Canadian high pressure system building into the central Great
Lakes Friday and remaining in place through the weekend will
support below normal temperatures and plenty of sunshine. The
start of August will feel more like September, with highs in the
mid/upper 70s both Friday and Saturday. Lows Friday night and
Saturday night will fall solidly into the low/mid 50s away from
Lake Erie, with some upper 40s in normally cold spots of
interior NE Ohio, NW PA, and along the US 30 corridor. This
taste of early Fall will be a welcome change after a very warm
and humid 6 week stretch dating back to mid June.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
The Canadian high will remain across the Great Lakes Sunday
before gradually departing through the eastern Great Lakes and
New England Monday and Tuesday as the western CONUS mid/upper
ridge drifts into the Plains and nudges the eastern CONUS
mid/upper trough gradually eastward. This will maintain
seasonably cool conditions Sunday, but return flow will bring a
noticeable warming trend Monday and Tuesday. Highs in the low 80s
Sunday will warm into the mid 80s Monday and Tuesday, but dew
points will remain comfortable through Monday before starting to
climb Tuesday. Warm and humid conditions will continue to build
Wednesday, along with chances for showers and thunderstorms
increasing late Tuesday and Wednesday.
&&
.AVIATION /00Z Thursday THROUGH Monday/...
The TAF period will be unsettled as low pressure tracks east
along a cold front that is draped across the local area. Rain
with embedded thunderstorms just east of the OH/IN border as of
~2345Z will continue to move east into the area this evening
before spreading east across the remainder of the area
throughout tonight. Scattered showers/storms are possible ahead
of this main line over the next several hours, but this
convection should be relatively isolated with the loss of
diurnal heating. There's some uncertainty in the probability of
thunderstorms as the precip moves east of KTOL/KFDY tonight,
but currently thinking the best chance of thunderstorms late
tonight/Thursday morning will be south of the front from
roughly KFDY to KCAK. Rain will likely be widespread late
tonight through Thursday morning/early Thursday afternoon with
scattered showers more likely Thursday afternoon into Thursday
evening. Non-VFR conditions are possible in showers/storms this
evening with MVFR/IFR conditions likely in steadier rain
expected Thursday morning into Thursday afternoon.
Winds will be out of the northeast at 5 to 10 knots this evening
before increasing to 10 to 15 knots with gusts to 15 to 25
knots tonight or early Thursday morning.
Outlook...Non-VFR may persist Thursday evening and overnight in
lingering showers and/or lower ceilings. VFR is then expected
to arrive Friday and persist into Monday.
&&
.MARINE...
Rough marine conditions will arrive later this evening and overnight
as a cold front sags south across Lake Erie, ushering in northeast
flow of 20 to 25 knots. Winds may briefly increase to around 25 to
30 knots at times, especially Thursday morning. The hazardous marine
and surf conditions are expected to linger into at least Friday
morning. Northeast winds will gradually diminish to less than 15
knots by Friday evening and overnight. Relatively quiet marine
conditions are expected for Friday into early next week with high
pressure building across the region, resulting in light winds. Will
need to watch for a marginal land breeze waterspout risk over the
weekend as cooler temperatures aloft enter the region.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Friday morning for OHZ003-007.
Beach Hazards Statement from midnight EDT tonight through
Friday evening for OHZ009>012.
Beach Hazards Statement from 4 AM EDT Thursday through Friday
afternoon for OHZ089.
PA...Beach Hazards Statement from 4 AM EDT Thursday through Friday
afternoon for PAZ001.
MARINE...Small Craft Advisory until 10 AM EDT Friday for LEZ142-143.
Small Craft Advisory from midnight tonight to 10 PM EDT Friday
for LEZ144>147.
Small Craft Advisory from 4 AM Thursday to 4 PM EDT Friday for
LEZ148-149.
&&
SYNOPSIS...Garuckas
NEAR TERM...Garuckas
SHORT TERM...Garuckas
LONG TERM...Garuckas
AVIATION...15
MARINE...KahnHazardous weather outlook, Jul 30, 3:43 PM EDT, 5 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 343 PM EDT Wed Jul 30 2025 OHZ089-PAZ001-311945- Ashtabula Lakeshore-Northern Erie- 343 PM EDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-OHZ013-014-020>023-030>033-038-PAZ002-003- 311945- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Geauga-Ashtabula Inland-Medina-Summit-Portage- Trumbull-Ashland-Wayne-Stark-Mahoning-Holmes-Southern Erie-Crawford- 343 PM EDT Wed Jul 30 2025 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of heavy rain Thursday morning through early afternoon could lead to localized flooding of low-lying and poor drainage areas, as well as minor flooding of creeks and streams. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010>012-311945- Lorain-Cuyahoga-Lake- 343 PM EDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM MIDNIGHT EDT TONIGHT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Periods of heavy rain Thursday morning through early afternoon could lead to localized flooding of low-lying and poor drainage areas, as well as minor flooding of creeks and streams. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ009-311945- Erie- 343 PM EDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM MIDNIGHT EDT TONIGHT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. A few severe thunderstorms are possible this evening. The main hazard is damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Periods of heavy rain Thursday morning through early afternoon could lead to localized flooding of low-lying and poor drainage areas, as well as minor flooding of creeks and streams. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>144-162>164-OHZ006-008-017>019-027>029-036-037-047-311945- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border-Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford- Richland-Marion-Morrow-Knox- 343 PM EDT Wed Jul 30 2025 This Hazardous Weather Outlook is for Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. A few severe thunderstorms are possible this evening. The main hazard is damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of heavy rain Thursday morning through early afternoon could lead to localized flooding of low-lying and poor drainage areas, as well as minor flooding of creeks and streams. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-007-311945- Lucas-Ottawa- 343 PM EDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. A few severe thunderstorms are possible this evening. The main hazard is damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Periods of heavy rain Thursday morning through early afternoon could lead to localized flooding of low-lying and poor drainage areas, as well as minor flooding of creeks and streams. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 30, 8:21 PM EDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Cleveland OH
821 PM EDT Wed Jul 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM Marine Tstm Wind 4 E Port Clinton 41.52N 82.87W
07/30/2025 M43 MPH Ottawa OH AWOS
AWOS station KPCW Port Clinton.
&&
MGLocal storm report, Jul 30, 8:26 PM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
826 PM EDT Wed Jul 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM Marine Tstm Wind 3 SW Marblehead 41.51N 82.77W
07/30/2025 M50 MPH Ottawa OH Public
A private weather station measured a 50 mph
wind gusts at Lakeside Marblehead.
&&
MGSpecial weather statement, Jul 30, 8:37 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Cleveland OH
837 PM EDT Wed Jul 30 2025
OHZ008-018-310115-
Seneca OH-Sandusky OH-
837 PM EDT Wed Jul 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SENECA AND
SOUTHEASTERN SANDUSKY COUNTIES THROUGH 915 PM EDT...
At 837 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fremont, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fremont, Bellevue, Clyde, Green Springs, Ballville, Republic, Flat
Rock, and Stony Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4141 8314 4131 8284 4121 8284 4110 8298
4132 8329
TIME...MOT...LOC 0037Z 302DEG 16KT 4130 8312
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
77Special weather statement, Jul 30, 8:50 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
850 PM EDT Wed Jul 30 2025
OHZ017-310145-
Hancock OH-
850 PM EDT Wed Jul 30 2025
...A STRONG THUNDERSTORM WILL IMPACT HANCOCK COUNTY THROUGH 945 PM
EDT...
At 850 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rawson, or 8 miles east of Ottawa, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Findlay, Fostoria, Bluffton, McComb, Arlington, Arcadia, Rawson,
Vanlue, Van Buren, Mount Blanchard, Benton Ridge, Jenera, Mount Cory,
and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4117 8388 4116 8342 4100 8342 4099 8346
4095 8346 4095 8348 4091 8348 4090 8351
4082 8352 4081 8377 4082 8388
TIME...MOT...LOC 0050Z 264DEG 22KT 4102 8387
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
77Special weather statement, Jul 30, 9:10 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
910 PM EDT Wed Jul 30 2025
OHZ009-010-310200-
Erie OH-Lorain OH-
910 PM EDT Wed Jul 30 2025
...A STRONG THUNDERSTORM WILL IMPACT ERIE AND WEST CENTRAL LORAIN
COUNTIES THROUGH 1000 PM EDT...
At 910 PM EDT, Doppler radar was tracking a strong thunderstorm near
Northern Milan, or 9 miles southeast of Sandusky, moving southeast at
20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Western Vermilion, Vermilion, Amherst, South Amherst, Berlin Heights,
Kipton, and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4139 8220 4120 8229 4122 8235 4128 8235
4128 8248 4137 8268 4142 8263 4138 8250
4142 8237
TIME...MOT...LOC 0110Z 300DEG 18KT 4137 8254
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
77Special weather statement, Jul 30, 9:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
921 PM EDT Wed Jul 30 2025
OHZ018-019-310215-
Seneca OH-Huron OH-
921 PM EDT Wed Jul 30 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN HURON AND NORTHEASTERN
SENECA COUNTIES THROUGH 1015 PM EDT...
At 921 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bellevue, or 14 miles west of Norwalk, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Norwalk, Bellevue, Willard, Monroeville, North Fairfield, and Flat
Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4126 8296 4125 8284 4129 8284 4129 8283
4119 8249 4100 8269 4121 8303
TIME...MOT...LOC 0121Z 300DEG 18KT 4120 8288
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
77The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:34 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 33 min |
| Jul 30, 8:37 PM EDT | Special Weather Statement | CLE | Sandusky | 38 min |
| Jul 30, 8:48 PM EDT | Areal Flood Advisory | CLE | Erie, Ottawa, Sandusky | 3 hr |
| Jul 30, 8:50 PM EDT | Special Weather Statement | CLE | Hancock | 55 min |
| Jul 30, 9:10 PM EDT | Special Weather Statement | CLE | Erie | 50 min |
| Jul 30, 9:53 PM EDT | Special Weather Statement | CLE | Wyandot | 52 min |
| Jul 30, 10:06 PM EDT | Special Weather Statement | CLE | Huron, Richland | 39 min |
| Jul 30, 10:10 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina, Richland | 50 min |
| Jul 30, 10:22 PM EDT | Special Marine Warning | CLE | 53 min | |
| Jul 30, 11:02 PM EDT | Special Weather Statement | CLE | Ashland, Richland | 43 min |
| Jul 30, 11:32 PM EDT | Areal Flood Advisory | CLE | Ashland, Crawford, Huron, Richland, Seneca | 3 hr |
| Jul 31, 12:29 AM EDT | Severe Thunderstorm Warning | CLE | Medina, Stark, Summit, Wayne | 46 min |
| Jul 31, 1:06 AM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 24 min |
Nearby
Special Weather Statements in Ohio, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.